Sh:899

Bib entry
@article{Sh:899,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon},
 title = {{Hereditarily Lindel\"of spaces of singular density}},
 journal = {Studia Sci. Math. Hungar.},
 fjournal = {Studia Scientiarum Mathematicarum Hungarica. A Quarterly of the Hungarian Academy of Sciences},
 volume = {45},
 number = {4},
 year = {2008},
 pages = {557--562},
 issn = {0081-6906},
 doi = {10.1556/SScMath.2007.1037},
 mrclass = {54A25 (03E35)},
 mrnumber = {2641451},
 mrreviewer = {Gary Gruenhage},
 doi = {10.1556/SScMath.2007.1037},
 note = {\href{https://arxiv.org/abs/math/0702295}{arXiv: math/0702295}},
 arxiv_number = {math/0702295}
}